The Abel–Goncharov problem for entire functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1982), pp. 54-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_9_a9,
author = {O. B. Skaskiv},
title = {The {Abel{\textendash}Goncharov} problem for entire functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {54--57},
year = {1982},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_9_a9/}
}
O. B. Skaskiv. The Abel–Goncharov problem for entire functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1982), pp. 54-57. http://geodesic.mathdoc.fr/item/IVM_1982_9_a9/